# SDR 2A6D20210303001

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 3,351 hours, 8,742 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,080 hours, 5,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 350A21123921
- Condition: Chafed
- Location: Engine Bay
- Part time: 3,361 hours, 8,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ENGINE DECK (PN: 350A21-1239.21) WAS NOTED IN THE FORM OF A CHAFE. THE DAMAGE AREA WAS DISCOVERED TO BE JUST AFT OF THE SCUPPER DRAIN HOLE AND IS APPROXIMATELY 0.40” LONG, 0.30” WIDE, AND 0.010” DEEP AT THE DEEPEST POINT.
